| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Therapeutic Effects, Unexpected (2099); No Code Available (3191)
| Date of Event |
10/26/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Device evaluation: product evaluation was not performed as per the initial report, the product will not be returned.The complaint issue reported could not be verified and no product deficiency could be identified.Manufacturing record review: the manufacturing process record was evaluated and revealed that the product was manufactured and released according to specifications.A search of complaints related to production order 900001495411 was performed.The search revealed one complaint folder for dissatisfied, dysphotopsia - halos and glare, intolerance, and visual disturbance issues which are similar to the visual issues reported in this ir, however no product evaluation was performed for either investigation requests (irs), and therefore no product deficiencies could be identified.No escalation are required.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from the patient¿s left eye due hyperopic astigmatism.This lens was replaced with a model zxt150, 20.5 diopter iol.No incision enlargement, no vitrectomy, and no sutures required.It was stated that no product will be returned.Patient outcome, stable and no visual issues for now.No other information was provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.